# SDR CA070727006

- Difficulty date: July 23, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 2,981 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 7120 · Engine Mount Section
- Part: Web
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT LOWER WELD WEB LT SIDE. (TC NR 20070727006)
